Duke Mathematical Journal

Smooth group actions on definite 4-manifolds and moduli spaces

Ian Hambleton and Ronnie Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 78, Number 3 (1995), 715-732.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077285948

Digital Object Identifier
doi:10.1215/S0012-7094-95-07826-0

Mathematical Reviews number (MathSciNet)
MR1334207

Zentralblatt MATH identifier
0849.57033

Subjects
Primary: 57S17: Finite transformation groups
Secondary: 57S25: Groups acting on specific manifolds

Citation

Hambleton, Ian; Lee, Ronnie. Smooth group actions on definite $4$ -manifolds and moduli spaces. Duke Math. J. 78 (1995), no. 3, 715--732. doi:10.1215/S0012-7094-95-07826-0. https://projecteuclid.org/euclid.dmj/1077285948


Export citation

References

  • [1] M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546–604.
  • [2] E. Bierstone, General position of equivariant maps, Trans. Amer. Math. Soc. 234 (1977), no. 2, 447–466.
  • [3] E. Bierstone, Generic equivariant maps, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 127–161.
  • [4] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972.
  • [5] Y. S. Cho, Finite group actions on the moduli space of self-dual connections. I, Trans. Amer. Math. Soc. 323 (1991), no. 1, 233–261.
  • [6] Y. S. Cho, Finite group actions on the moduli space of self-dual connections. II, Michigan Math. J. 37 (1990), no. 1, 125–132.
  • [7] S. K. Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983), no. 2, 279–315.
  • [8] S. K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, 1990.
  • [9] A. Edmonds, Aspects of group actions on four-manifolds, Topology Appl. 31 (1989), no. 2, 109–124.
  • [10] A. Edmonds and J. Ewing, Locally linear group actions on the complex projective plane, Topology 28 (1989), no. 2, 211–223.
  • [11] A. Edmonds and J. Ewing, Realizing forms and fixed point data in dimension four, Amer. J. Math. 114 (1992), no. 5, 1103–1126.
  • [12] D. S. Freed and K. K. Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications, vol. 1, Springer-Verlag, New York, 1984.
  • [13] R. Fintushel and T. Lawson, Compactness of moduli spaces for orbifold instantons, Topology Appl. 23 (1986), no. 3, 305–312.
  • [14] R. Fintushel and R. J. Stern, Pseudofree orbifolds, Ann. of Math. (2) 122 (1985), no. 2, 335–364.
  • [15] I. Hambleton and M. Kreck, Smooth structures on algebraic surfaces with cyclic fundamental group, Invent. Math. 91 (1988), no. 1, 53–59.
  • [16] I. Hambleton and M. Kreck, Cancellation of hyperbolic forms and topological four-manifolds, J. Reine Angew. Math. 443 (1993), 21–47.
  • [17] I. Hambleton, R. Lee, and I. Madsen, Rigidity of certain finite group actions on the complex projective plane, Comment. Math. Helv. 64 (1989), no. 4, 618–638.
  • [18] I. Hambleton and R. Lee, Finite group actions on $\rm P\sp 2(\bf C)$, J. Algebra 116 (1988), no. 1, 227–242.
  • [19] I. Hambleton and R. Lee, Perturbation of equivariant moduli spaces, Math. Ann. 293 (1992), no. 1, 17–37.
  • [20] S. Illman, Subanalytic equivariant triangulation of real analytic proper $G$-actions, for $G$ a Lie group, preprint, Princeton Univ., 1992.
  • [21] T. Lawson, Compactness results for orbifold instantons, Math. Z. 200 (1988), no. 1, 123–140.
  • [22] J. N. Mather, Stratifications and mappings, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) ed. M. Peixoto, Academic Press, New York, 1973, pp. 195–232.
  • [23] D. M. Wilczyński, Group actions on the complex projective plane, Trans. Amer. Math. Soc. 303 (1987), no. 2, 707–731.